Can I take ibuprofen with Theraflu Nighttime?
No interactions were found between ibuprofen and Theraflu Nighttime Severe Cold & Cough.
Can you take ibuprofen with flu medicine?
To avoid exceeding the maximum dose, you should not take paracetamol or ibuprofen if you’re already taking a cough or cold medicine that contains these ingredients. You can check if the cough or cold medicine contains paracetamol or ibuprofen by looking at: the patient information leaflet that comes with the medicine.
Can I take Tylenol and Theraflu at the same time?
Interactions between your drugs No interactions were found between Theraflu Nighttime Severe Cold & Cough and Tylenol.
How long are you contagious after taking Theraflu?
The Centers for Disease Control and Prevention (CDC) recommends people with the flu to stay home until 24 hours after they are fever free without the use of a fever-reducing medication.
Will Theraflu make me sleepy?
See also Warning section. Dizziness, drowsiness, headache, nausea, nervousness, or trouble sleeping may occur. If any of these effects persist or worsen, contact your doctor or pharmacist promptly.
What can I do if my throat hurts really bad?
How to manage a sore throat at home
- Gargle with warm water and salt to loosen mucus and reduce swelling.
- Drink honey and lemon mixed into warm tea.
- Take ibuprofen (Advil, Motrin) or another pain-reducing medication.
- Drink lots of fluids to thin out mucus secretions from the sinuses and soothe the throat.
What is a good home remedy for phlegm?
Gargling warm salt water can help clear phlegm that’s hanging on the back of your throat. It may even kill germs and soothe your sore throat. Mix together a cup of water with 1/2 to 3/4 teaspoon of salt. Warm water works best because it dissolves the salt more quickly.
Can Apple cider vinegar help with flu?
Research has shown that apple cider vinegar has antimicrobial properties and can kill bacteria, yeasts, and fungal infections. However, one study found that apple cider vinegar was not effective against influenza and may not have any effect against viruses, which are the cause of the common cold.